# SDR SWAA2023083094397

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,796 hours, 37,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BESIDE L1 DOOR INOP.<[01] RELAMPED EXTERIOR EMERGENCY LIGHT BESIDE L1 DOOR IAW AMM 33-51-04. OPS CHECK GOOD.
